# SDR DL73K980843

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CK DURING TEST OF EMERGENCY LIGHT SYTEM, FOUND AFT SECTION OF SEAT LIGHTS INOP.  FOUND BLOWN FUSE ON PWR SUPPLY CKD FOR SHORTS, NONE FOUND.  REPLACED PWR SUPPLY LIGHTS, CK NORMAL.
